A 21-year-old male asked:
i started minoxidil for hairfall 4 months ago. it only resulted in worsened seborrhic dermatitis and more hairfall. is it ok to stop minoxidil ?
1 doctor answer • 2 doctors weighed in
Internal Medicine 27 years experience
Absolutely: Ok to stop. If it was prescribed let your prescriber know. Always remember if with any medicine there is no help with the condition being treated and/or obvious side effects then it's use should be questioned.
3522 viewsReviewed >2 years ago
Last updated Nov 20, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.